# SDR HALA2018060700192

- Difficulty date: June 4, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 35,891 hours, 5,853 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Lug
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE IN SEA, THE RT MLG SUPPORT RIB NR 6 AFT PINTLE FORWARD LUG WAS FOUND CRACKED WHILE ACCOMPLISHING EM 5753-01164-02B DETAILED VISUAL INSPECTION.  REPLACED RIB 6 AND REAR PINTLE PIN ASSEMBLY.
